# SDR CALA2018122902678

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 64,808 hours, 27,143 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Part number: 831B000001
- Condition: Inoperative
- Location: Rt Wing Tip
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SLATS LOCKED - WING TIP BRK ON DISPLAYED ON UPPER EC AM SCREEN. - F-CTL SLATS EXTENDED LESSTHAN 1 ACCOMPLISHED TSM 27-81-00-810-815-A THROUGH STEP 3 (5) (D). FOUND RH WING WTB NOT MOVING EASILY. NEED TO REPLACE RH WING WTB. ADD EMP:U251784 REPLACED THE RIGHT WING TIP BRAKE ASSY IAW AMM 27-81-51-400-001-A UP TO STEP 4B. STILL NEEDS LEAK AND OP''S CHECKS. NO OTHER FUALTS FOUND WHILE COMPLETING TSM 27-81-00-810-815-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1212426  SN OFF 3642 IPC REFERENCE # 27-81-51-01A RATIONAL CK. CTED INSTALLATION RIGTH WING BRK ASSY ONLY.NEEDS LEAK CK AND OPE OK TO INSTALLED NEW BRK ASSY,CHEKED EFFECTIVITY OF NEW BRK,INSPE FAILED BITE TEST OF THE SFCC1 AND 2. "NO FAULTS BUT RH WTB SOLEN OID O/C" REF TSM 27-81-00-810-823-A RANG OUT  WIRES AND SOLENOID W. SWAPPED SFCCS BACK TO ORIGINAL POS. NEXT STEP 4.A.(10) OR (11 ). S. NO FAULTS FOUND. SWAPPED SFCC 1 AND 2 AND FAULT DID NOT FOLLO T THE RH WTB SOLENOID O/C MSG CLEARED.SUSPECT WTB. ED SOLENOID 36CV NO HELP.SLAVED IN WTB DURING SLAT SFCC SELF TES REF AWM 27-81-03 MEGGARED WIRES FROM SFCC 1 TO 36CV FOUND OK TRI UNIT BAD FROM STOCK. FOUND PREVIOUSLY INSTALLED WTB BAD OUT OF STOCK. REPLACED RH WING WTB REF AMM 27-81-51. OP AND LEAK CHECKS GOOD. NO FAULT MESSAGES. ADD EMP:U010212 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1212948  SN OFF 6547 INSPECTED RT WING TIP BRK INSTALLATION AND LEAK CK GOOD. IPC REFERENCE # 27-81-00
